On Certain Multiplicative Structures on Cubic Extensions

M. A. Antipov, K. I. Pimenov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Multiplicative properties of a certain correspondence between the elements of a cyclic cubic extension of rational number field and elements in a suitable pure cubic extension are investigated. The case of Shanks cubic polynomial is considered to connect the multiplication of pure cubic irrational and the summation of points of an associated elliptic curve.

Original languageEnglish
Pages (from-to)505-514
Number of pages10
JournalJournal of Mathematical Sciences (United States)
Volume243
Issue number4
DOIs
StatePublished - 1 Dec 2019

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On Certain Multiplicative Structures on Cubic Extensions'. Together they form a unique fingerprint.

Cite this